| Model Number |
CMCV-124-MED |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
05/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the elupro antibiotic-eluting bioenvelope device history record was completed resulting in no quality issues identified during processing of the final packaging, or the sterile subassembly manufacturing lots.It is noted that per the instructions for use (ifu - art-20837 rev.A, ifu elupro antibiotic-eluting bioenvelope) provided with each finished elupro device, that "seroma" is a potential known complication associated with the use of the elupro bioenvelope or any cardiac surgical implant procedure.The information provided by the reporting physician states the reported seroma as being a result of the usage of the elupro bioenvelope device.No other details are available, should any additional information be received a follow up report will be filed.
Event or Problem Description
Notification was received from boston scientific sales representative that a (b)(6) yr.Old male patient was implanted with an abbott dual chamber cied on (b)(6) 2026 using an elupro antibiotic-eluting bioenvelope (cmcv-124-med; lot #m26c1093).It was reported that the patient had developed a large draining seroma (specific date is unknown) that required the physician to perform a pocket evacuation - removal of the elupro bioenvelope and clot(s), on (b)(6) 2026.Surrounding tissue was described as red with possible granulation, cultures were taken at the time of the pocket evacuation but were negative for any bacteria.The elupro bioenvelope wasn't completely resorbed as physician removed remnants of the bioenvelope and antibiotic disc.The physician states that the reported seroma is related to the elupro bioenvelope and not procedure related.No further details are available regarding the reported event, should any additional information be received, a follow-up report will be submitted.